Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 72, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 9, 2007, 8:04 PM EDT for Stanly County, North Carolina. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2007, 8:04 PM EDT (00:04 UTC)
- Expired
- May 9, 2007, 8:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 157 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 8:20 PM EDT | HAIL 0.75 | 2 S New London, NC | REPORTED AT NEW LONDON HIGH SCHOOL ON HIGHWAY 52. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 362 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 100004
SVRRAH
NCC167-100030-
/O.NEW.KRAH.SV.W.0072.070510T0004Z-070510T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
804 PM EDT WED MAY 9 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN STANLY COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 830 PM EDT
* AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER ALBEMARLE...MOVING NORTHWEST AT 20 MPH.
NICKEL SIZED HAIL IS LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
NEW LONDON...
PLYLER...
RICHFIELD...
FINGER...
THE MAIN THREAT WITH THIS STORM IS PENNY SIZE HAIL OR LARGER. HAIL OF
THIS SIZE MAY CAUSE SOME VEHICLE OR ROOF DAMAGE. STRONG AND GUSTY
WINDS CAN ALSO BE EXPECTED WITH THIS STORM. FOR YOUR PROTECTION...GO
INDOORS UNTIL THE STORM HAS PASSED.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3535 8040 3549 8030 3549 8018 3547 8016
3547 8013 3545 8011 3541 8009 3539 8009
3529 8015
$$
WSS2 follow-up statements
000
WWUS52 KRAH 100017
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
817 PM EDT WED MAY 9 2007
NCC167-100030-
/O.CON.KRAH.SV.W.0072.000000T0000Z-070510T0030Z/
STANLY NC-
817 PM EDT WED MAY 9 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHERN STANLY COUNTY...
AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR NEW
LONDON...OR ABOUT 6 MILES NORTHWEST OF ALBEMARLE...MOVING WEST AT 15
MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... FINGER.
THIS STORM IS LIKELY PRODUCING PENNY TO NICKEL SIZE HAIL. REPORT
SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
RALEIGH.
LAT...LON 3535 8040 3549 8030 3549 8018 3547 8016
3547 8013 3545 8011 3541 8009 3539 8009
3529 8015
$$
WSS000
WWUS52 KRAH 100031
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
830 PM EDT WED MAY 9 2007
NCC167-100040-
/O.EXP.KRAH.SV.W.0072.000000T0000Z-070510T0030Z/
STANLY NC-
830 PM EDT WED MAY 9 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STANLY COUNTY EXPIRES
AT 830 PM EDT...
THE STORM HAD WEAKENED AS IT WAS EXITING NORTHWEST STANLY COUNTY.
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3535 8040 3549 8030 3549 8018 3547 8016
3547 8013 3545 8011 3541 8009 3539 8009
3529 8015
$$
WSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 7:53 PM EDT, 11 minutes earlier.
Area forecast discussion, May 9, 7:53 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 753 PM EDT WED MAY 9 2007 .SYNOPSIS... THE CENTER OF SUBTROPICAL STORM ANDREA OFF THE SOUTHEAST COAST WILL CONTINUE TO DRIFT SLOWLY WESTWARD BEFORE WEAKENING ON THURSDAY. ONSHORE FLOW ASSOCIATED WITH THIS SYSTEM WILL CONTINUE TO BRING HUMID AIR AND A CHANCE OF RAIN AND POSSIBLY THUNDERSTORMS THIS AFTERNOON AND TONIGHT. && .NEAR TERM /THROUGH THURSDAY/... SUBTROPICAL STORM ANDREA WAS LOCATED OFF THE SOUTHEAST COAST THIS AFTERNOON... ABOUT 140 MILES SOUTHEAST OF SAVANNAH GEORGIA...MOVING SLOWLY TO THE WEST AT 3 MPH. A 1022 MILLIBAR AREA OF HIGH PRESSURE WAS LOCATED OFF THE NEW JERSEY COAST...WITH SURFACE RIDGING EXTENDING SOUTHWEST THROUGH VIRGINIA AND WESTERN NORTH CAROLINA. SATELLITE IMAGERY SHOWS BROKEN TO OVERCAST CLOUD COVER ASSOCIATED WITH ONSHORE FLOW AND WEAK ISENTROPIC UPGLIDE ACROSS THE STATE THIS AFTERNOON. DEW POINTS HAVE RISEN INTO THE LOWER TO MID 60S ACROSS CENTRAL NORTH CAROLINA. CONVECTION THAT DEVELOPED OFFSHORE AND OVER EASTERN NORTH CAROLINA EARLIER WILL CONTINUE TO ADVECT WESTWARD INTO PORTIONS OF CENTRAL NORTH CAROLINA THE REMAINDER OF THIS AFTERNOON AND EVENING. CONVECTION IS ALSO EXPECTED TO DEVELOP ACROSS CENTRAL NORTH CAROLINA AS TEMPERATURES RISE INTO THE MID TO UPPER 70S. BEST CHANCE FOR PRECIPITATION WILL REMAIN IN EASTERN PORTIONS OF THE CWA... PRIMARILY ALONG AND EAST OF HIGHWAY 1. WILL UP POPS TO LIKELY IN THE COASTAL PLAIN AND TAPER BACK TO CHANCE TO THE WEST. WILL CONTINUE TO MENTION FOG DEVELOPING DURING THE OVERNIGHT PERIOD AND LASTING THROUGH SHORTLY AFTER SUNRISE WITH PLENTY OF BOUNDARY LAYER MOISTURE AND LIGHT WINDS ACROSS THE AREA. THROUGH THE DAY THURSDAY...ALTHOUGH FORECAST SOUNDINGS SHOW SOME INSTABILITY DURING THE AFTERNOON...BOTH THE 12Z NAM AND GFS SHOW DIVERGENCE FROM THE SURFACE THROUGH ROUGHLY 850 MILLIBARS AS LOW LEVEL RIDGE DROPS SOUTH INTO CENTRAL NORTH CAROLINA. THIS SHOULD HELP INHIBIT CONVECTIVE DEVELOPMENT DURING THE AFTERNOON ACROSS MUCH OF THE AREA. SHEAR DECREASES SIGNIFICANTLY BY THURSDAY...WITH NO MORE THAN 5 TO 10 KNOTS THROUGH 500 MILLIBARS...SO IT WILL BE TOUGH TO ADVECT ANYTHING INTO THE AREA FROM THE EAST AS IT HAS DURING THE PAST SEVERAL DAYS. HOWEVER...WILL LEAVE A SLIGHT CHANCE OF A SHOWER OR STORM IN AREAS ALONG AND EAST OF INTERSTATE 95 WHERE BETTER LOW LEVEL MOISTURE COMBINED WITH AFTERNOON HEATING MAY ALLOW AN ISOLATED CONVECTIVE CELL TO DEVELOP. BLEND OF MOS GUIDANCE YIELDS HIGH TEMPERATURES IN THE LOWER 80S...WHICH SEEMS REASONABLE GIVEN LESS CLOUD COVER EXPECTED THURSDAY AFTERNOON VERSUS WEDNESDAY. -VINCENT && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... SUBTROPICAL STORM ANDREA WILL CONTINUE TO MEANDER SLOWLY WEST SOUTHEAST TOWARDS THE NORTHERN FLORIDA COAST DURING THE SHORT TERM PERIOD...MOST LIKELY WEAKENING ALONG THE WAY. LATE FRIDAY A NORTHERN STREAM 500 MILLIBAR TROUGH WILL DROP SOUTHEAST THROUGH THE OHIO VALLEY...REACHING CENTRAL NORTH CAROLINA BY LATE SATURDAY MORNING AND EARLY SATURDAY AFTERNOON. A SURFACE BOUNDARY WILL DROP SOUTH INTO THE AREA AS WELL...SLOWLY CROSSING THROUGH CENTRAL NORTH CAROLINA BY SATURDAY NIGHT. THE COMBINATION OF THE UPPER LEVEL SHORTWAVE AND SURFACE BOUNDARY WILL SUPPORT A CHANCE OF SHOWERS AND STORMS BEGINNING FRIDAY AFTERNOON OR EVENING IN NORTH TO NORTHWEST PORTIONS OF THE CWA...SPREADING SOUTHEAST FRIDAY NIGHT THROUGH SATURDAY AFTERNOON AND EVENING. BEST CHANCE OF PRECIPITATION WILL BE IN SOUTHEAST PORTIONS OF THE CWA THROUGHOUT THE DAY SATURDAY WHERE PRECIPITABLE WATER VALUES ARE EXPECTED TO BE WELL ABOVE NORMAL...AND SURFACE DEW POINTS MAY APPROACH 70 F. MOS GUIDANCE AND THICKNESSES SUPPORT HIGH TEMPERATURES IN THE LOWER TO MID 80S ON FRIDAY...WITH SIMILAR ALTHOUGH SLIGHTLY COOLER HIGH TEMPERATURES ON SATURDAY WITH MORE CLOUD COVER EXPECTED. -VINCENT && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... AS THE LONG WAVE TROUGH DEEPENS SOMEWHAT OVER EASTERN CANADA AND INTO THE NORTHEAST UNITED STATES...HIGH PRESSURE WILL GRADUALLY BUILD OVER CENTRAL NORTH CAROLINA AND BRING DRIER AIR INTO THE AREA. HAVE MAINTAINED A SLIGHT CHANCE OF SHOWERS DURING THE DAY SUNDAY DUE TO SOME UNCERTAINTY AS TO THE SOUTHWARD PROGRESS OF THE SURFACE FRONT SATURDAY NIGHT. EVEN IF THE SURFACE FRONT IS ABLE TO PUSH INTO SOUTH CAROLINA...AS THE GFS AND CANADIAN IMPLY...THE BETTER CHANCES FOR ANY LINGERING PRECIPITATION MAY BE IN THE MORNING OR EARLY AFTERNOON ALONG AND AHEAD OF THE 850 MILLIBAR FRONT THAT WILL BE MOVING THROUGH CENTRAL NORTH CAROLINA. HIGH PRESSURE AND NORTHWEST FLOW ALOFT WILL BRING DRIER AIR AND LITTLE OR NO CHANCES FOR SHOWERS SUNDAY NIGHT THROUGH TUESDAY MORNING. THE UPPER FLOW GRADUALLY BACKS MORE TO THE WEST LATE MONDAY INTO EARLY TUESDAY...AND WITH THAT THE APPROACH OF ANOTHER COLD FRONT FROM THE GREAT LAKES...WHICH COULD BE AS CLOSE AS JUST NORTH OF THE BORDER IN VIRGINIA BY 00Z WEDNESDAY. MOISTURE WILL GRADUALLY INCREASE AS THE SURFACE HIGH MOVES OFF OF THE COAST RETURNING THE LOW LEVEL FLOW TO THE SOUTH...AND SURFACE LEE TROUGH OR...MORE LIKELY...ANY DEEP CONVECTION THAT OCCURS ALONG THE FRONT JUST TO OUR NORTH MAY POSE A SLIGHT CHANCE OF AFFECTING CENTRAL NORTH CAROLINA TUESDAY AFTERNOON. THIS IS MORE APT TO OCCUR NORTH OF HIGHWAY 64...BUT ON WEDNESDAY WITH THE FRONTAL ZONE VERY CLOSE OR OVERHEAD...THERE IS CURRENTLY THE HIGHEST CHANCES OF SHOWERS AND THUNDERSTORMS IN THE LONG TERM PERIOD. TEMPERATURES WILL BE WITHIN A FEW DEGREES OF SEASONAL NORMALS...WITH A NOTICEABLE INCREASE IN HUMIDITY EXPECTED MOVING FROM THE EARLY TO MIDDLE OF THE WORK WEEK PARTICULARLY OVER THE SANDHILLS AND SOUTHERN COASTAL PLAIN. -DJF && .AVIATION /00Z THURSDAY THROUGH MONDAY/... ISOLATED THUNDERSTORMS AND SCATTERED SHOWERS WILL CONTINUE TO DECREASE IN COVERAGE AND END BEFORE MIDNIGHT. CEILINGS UNLIMITED TO VFR OUTSIDE SHOWERS. EXPECT IFR TO LIFR CEILINGS TO DEVELOP ALL SITES BEFORE DAWN BUT VISIBILITIES NOT FORECAST TO DROP BELOW ONE MILE. CONDITIONS IMPROVE RAPIDLY SHORTLY AFTER SUNRISE THURSDAY WITH UNLIMITED CEILINGS AND VISIBILITIES AND A LIGHT EAST SOUTHEAST FLOW. AVIATION OUTLOOK...THERE WILL BE A CHANCE FOR SHOWERS OR AN AFTERNOON OR EVENING THUNDERSTORM FRIDAY AFTERNOON INTO SATURDAY EVENING. FOG MAY DROP VISIBILITIES BELOW 1 MILE AT ROCKY MOUNT FRIDAY MORNING. OTHERWISE NO SIGNIFICANT WEATHER IMPACTS EXPECTED BEYOND THE CURRENT FORECAST TAF FORECAST PERIOD. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 9, 7:45 PM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 745 PM EDT WED MAY 9 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-100915- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 745 PM EDT WED MAY 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT ISOLATED THUNDERSTORMS WILL DIMINISH ACROSS CENTRAL NORTH CAROLINA THROUGH MIDNIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE REST OF TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE THREAT FOR SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE SATURDAY AS A WEAK SURFACE FRONT DRIFTS ACROSS CENTRAL NORTH CAROLINA. DURING THE AFTERNOON AND EVENING HOURS SATURDAY...A FEW OF THE STORMS MAY PRODUCE FREQUENT LIGHTNING STRIKES...SOME HAIL AND WIND GUSTS UP TO 35 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THURSDAY. WSS
In the hours before
Special weather statement, May 9, 2:36 PM EDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 236 PM EDT WED MAY 9 2007 NCZ043-091930- WILSON- 236 PM EDT WED MAY 9 2007 ...STRONG THUNDERSTORM WILL MOVE ACROSS WILSON COUNTY THROUGH 330 PM EDT... AT 236 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SARATOGA...OR ABOUT 16 MILES WEST OF FARMVILLE...MOVING NORTHWEST AT 20 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...WILSON...LUCAMA... NEW HOPE...SIMS. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. VINCENT
Special weather statement, May 9, 3:14 PM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 314 PM EDT WED MAY 9 2007 NCZ011-092015- HALIFAX- 314 PM EDT WED MAY 9 2007 ...STRONG THUNDERSTORM WILL MOVE NORTHWEST THROUGH HALIFAX COUNTY THROUGH 415 PM EDT... AT 314 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SCOTLAND NECK...OR ABOUT 14 MILES SOUTHWEST OF RICH SQUARE...MOVING NORTHWEST AT 20 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...ENFIELD AND LOCATIONS ALONG INTERSTATE 95 BETWEEN GLENVIEW AND ROANOKE RAPIDS. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. VINCENT
Special weather statement, May 9, 3:39 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 339 PM EDT WED MAY 9 2007 NCZ027-092030- NASH- 339 PM EDT WED MAY 9 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS NASH COUNTY THROUGH 430 PM EDT... AT 339 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 6 MILES NORTHEAST OF RED OAK...OR ABOUT 10 MILES NORTH OF ROCKY MOUNT... MOVING NORTHWEST AT 15 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...RED OAK...AVENTON. SMALL PEA SIZE HAIL AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. JO
Special weather statement, May 9, 3:47 PM EDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 347 PM EDT WED MAY 9 2007 NCZ008>010-025-026-041-092100- DURHAM-FRANKLIN-GRANVILLE-VANCE-WAKE-WARREN- 347 PM EDT WED MAY 9 2007 ...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL MOVE ACROSS WARREN...GRANVILLE...VANCE...FRANKLIN...DURHAM AND WAKE COUNTIES THROUGH 500 PM EDT... AT 347 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HALIFAX TO CASTALIA...WENDELL AND RALEIGH...MOVING NORTHWEST AT 15 MPH. THESE SHOWERS AND THUNDERSTORMS ARE PRODUCING PERIODS OF HEAVY RAIN AND OCCASIONAL LIGHTNING. LOCATION WHICH CAN EXPECT PERIODS OF BRIEF HEAVY RAIN INCLUDE RALEIGH...KNIGHTDALE...ROLESVILLE...WAKE FOREST...DURHAM...BUNN... LOUISBURG...FRANKLINTON...CENTERVILLE AND WARRENTON. BRIEF HEAVY RAIN CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING.
Local storm report, May 9, 5:09 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
509 PM EDT WED MAY 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL NNE GORMAN 36.04N 78.81W
05/09/2007 M0.75 INCH DURHAM NC TRAINED SPOTTER
PENNY SIZE HAIL REPORTED A FEW MILES NORTH-NORTHEAST OF
GORMAN.
&&
WFORAHLocal storm report, May 9, 6:00 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
600 PM EDT WED MAY 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 6 SE ROXBORO 36.34N 78.90W
05/09/2007 E1.00 INCH PERSON NC PUBLIC
QUARTER SIZE HAIL REPORTED BY PUBLIC IN COMMUNITY OF
SURL... 6 MILES SE OF ROXBORO
&&
BLSThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 3:48 AM EDT | Dense Fog Advisory | RAH | Chatham, Cumberland, Durham, Edgecombe, Franklin, Granville and 15 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.